# SDR AUS20010647

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Vacuum Distribut
- Component: Vacuum Distribut, Airborne, 212CW
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN VACUUM PUMP ROTOR SEIZED AND DRIVESHAFT SHEARED.
